# SDR CA070309002

- Difficulty date: March 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 38 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: C621A1006103
- Part serial: 1311
- Condition: Cracked
- Location: Main Rotor
- Part time: 995 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE CRACKED BY TRAILING EDGE OF TRIM TAB, IB SIDE. (TC NR 20070309002)
